Lisinopril And Hair Loss

5 Replies Updated



Conversation Starter

Arianne Says:


I have been on lisinopril for almost 3 years.I am experiencing hair loss and thining hair .first I tought It was my low iron at the beginning and the iron issue get resolved since more than 2 years.My hair loss is worsening. Anybody experiencing same thing? I am going to have my hair regrow?I thinking of quiting this drug after i talked to the dermatologist and my primary doctor.Thank you to share .



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hair loss can be common with this class of medications and usually reverses once the medication is stopped.

Have you spoken to your doctor, yet?

You definitely need to report it to them.

https:/­/­www.medschat.com/­wiki/­Lisinopril/­


REPLYSHAREREPORT
Was this helpful?     0     0  
2
brent Says:

I am experiencing the same thing!!! Can you let me know if stopping it has helped?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Pat Says:

I am experiencing same, please let me know what has helped.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Robin Says:

The issue of hair loss could be related to an issue of the thyroid, which can be the reason of the high blood pressure in the first place. I don't know why doctors don't address that issue first, but instead, put a bandaid on the problem with a pill. My doctor did the same thing. It's hard to find a doctor that doesn't address health with a prescription.

REPLYSHAREREPORT
Was this helpful?     1     0  
5
Billie Says:

I have been on lisinopril for five years and am just now loosing all of my hair which was very thick! I have to do a come over because I have four holes in my hair and it's getting thinner and thinner by the day,its embarrassing now. I also take prilosec which can cause hair loss too. Please, please tell me what to do, my drs. are sending me to a dermatologist and I do think my medicine is causing this.
Thank you, Billie


REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Hair loss and lisinopril
My beautician said lisinopril definitely causes hair loss. She recommended taking Biotin 5000 mg to help. ## Hello, Lynn... 1 reply
how to stop taking lisinopril hair loss
I've been on Lisimopril for 4 months and all my hair is falling out I'm so sad by this. Im stopping the meds and... 1 reply
Lisinopril and hair regrowth after discontinuing
Over the last few months my hair has gotten very thin, brittle, and I’m shedding a LOT. My doctor said it was prob... 2 replies
weight loss on Lisinopril
I've been on 5mg Lisinopril for almost 3 months and have lost 6-8 lbs. without trying. I was only about 180lbs. to b... 2 replies
what is the comperable mg of 10 lisinopril to lossartan
I was taking 10MG of LISINopril one time per day. I ended up with a cough. My doctor changed it to 25 MG of Losartan and... 2 replies
Lisinopril and acid reflux?
I started taking lisinopril a couple of years ago. I never really got the cough. However I got acid reflux that was debi... 8 replies
Lisinopril And Losartan Similar Reactions
My doctor placed me on lisinopril, which caused constant coughing, heart racing, anxiety, chest pain, belching and a lum... 7 replies
lisinopril and grapefruit
Lisinopril and grapefruit interaction? ## Grapefruit can decrease the proper metabolism of many drugs, and therefore dec... 5 replies
Lisinopril and Angioedema
The possible side effects list this. For those who are user's of Lisinopril let me explain the term as I learned abo... 3 replies
Lisinopril and potassium interval
I take lisinopril twice daily (once at breakfast and once 12 hours later). You are not supposed to eat foods with lots o... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 15 November 2016.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA